It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-26-2006, 08:22 PM   #1
Newbie
(female)
 
Join Date: Jan 2006
Posts: 3
sdbennett86 HB User
Does vaginal dryness caused by birth control pills EVER go away?

I'm 19 years old and started taking the birth control pill seasonale for only 2 months and have noticed extreme vaginal dryness. I went to my obgyn and he prescribed allesse birth control, I have not started taking it. I have been off of seasonale for about two weeks now and I am so frustrated that my own natural lubrication will never come back. Can someone anyone please tell me that it will?

Last edited by sdbennett86; 01-26-2006 at 08:22 PM.

 
Old 01-27-2006, 07:22 PM   #2
Senior Member
(male)
 
Join Date: Jan 2005
Posts: 283
justinluck HB User
Re: Does vaginal dryness caused by birth control pills EVER go away?

Try the Depo Provera shot.

 
Sponsors Lightbulb
   
Old 01-29-2006, 12:32 AM   #3
Junior Member
(female)
 
Join Date: Aug 2005
Location: Chicago
Posts: 17
brwneyedgirl020 HB User
Re: Does vaginal dryness caused by birth control pills EVER go away?

I know exactly how you feel, and im not just saying that to make you feel better. I started taking the birth control estro step fe when I was almost seventeen, and I had also taken one other kind during my two and half or maybe even three years of birth control use. They both had too many bad side effects, and dryness was definetely an irritating one. I either was dry like the sierra desert or just a little bit wet, but not enough to have sex comfortably. I felt like other women were superior to me just because I had to use a lubricant and they did not. You do not have to feel that way, because there are so many older and even younger women for that matter who have this same problem. We still can do our jobs just as well as wet women and maybe even the men like it better cuz its more friction for them. A little lubricant until the problem eventually goes away and the pain should seem alot more bearable. Dont worry, it might take some time, cuz i wont lie it took me awhile to get naturally wet again, but for u it might not take so long since youve only been on it for a few months. Whether it does not take long to get make to normal or it does, youll adjust and then be that much excited and thrilled when everythings back to normal. Good luck and try not to stress over it too much.

Last edited by brwneyedgirl020; 01-29-2006 at 12:33 AM.

 
Old 01-30-2006, 03:34 PM   #4
Member
(female)
 
Join Date: Jan 2005
Location: Seattle
Posts: 74
CherryroseQT HB User
Re: Does vaginal dryness caused by birth control pills EVER go away?

B.C. pills (and any hormonal b.c. including the shot, patch ect) works by "simulating" pregnancy. Often women also experience dryness while pregnant. This is due to hormonal changes. Anytime you start a B.C. you should give your body 3 months to 'get used' to the hormones and balance out. There are over 40 kinds of B.C. pills, i'd switch until i find one that does work. They all vary in what hormones and what level. Make sure that you are trying a B.C. pill that has a different chemical make-up than the one you are on. For examplie if your pill is only estrogen try an estrogen/progestren combination pill (Depo Provera is only Progestren). They have pills that are "low estrogen" and "high estrogen" as well. Just because your doc prescribed a different brand.. doesn't mean the pill is that different. So do your research, and ask the pharmisit as well and your OB. It's a very common problem...most women just resort to using lube. Also, make sure your body is Hydrated, hormone changes can vary that as well. Drink lots of water. Good Luck!

 
Old 01-31-2006, 10:35 AM   #5
Veteran
(female)
 
Join Date: Apr 2005
Posts: 473
katidid95 HB User
Re: Does vaginal dryness caused by birth control pills EVER go away?

I was on low dose bcp for years and always suffered from dryness. It was rare that I didn't need KY for lubrication. Since being off the pill, I don't have that problem any more. Don't even have any KY!

 
Old 01-31-2006, 10:52 AM   #6
Member
(female)
 
Join Date: Jan 2006
Location: Miramichi NB canada
Posts: 72
Mortician HB User
Re: Does vaginal dryness caused by birth control pills EVER go away?

ive been on allesse for 6 months now, and im beyond fine. if i were you id just start the allesse and then see

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
birth control pills that dont give me vaginal dryness bran210 Birth Control 1 03-10-2009 08:53 PM
BCP and vaginal dryness?? timetoreclaim Menopause 3 12-20-2008 06:46 PM
Please help! Vaginal dryness questions timetoreclaim Women's Health 9 12-18-2008 07:54 PM
Vaginal Dryness juneangel88 Sexual Health - Teens 0 08-10-2006 09:18 PM
What's going on? How does this work? surfergirly Birth Control 2 05-25-2006 09:37 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!